# SDR 20000531SH019

- Difficulty date: May 10, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Lever
- Part number: A20609
- Condition: Cracked
- Location: Gov
- Component: Governor, Mcauly
- Component part number: DCFS290S7T3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT CRACK INDICATION AT THE RETENTION AREA. (X)
